Oxford Index Search Results

You are looking at 1-20 of 1,143 items for:

finite field x clear all

Show only full text

Refine by subject

 

Refine by type

Refine by product

 

finite field

Overview page. Subjects: Computing.

A (mathematical) field with a finite number of elements. The number of elements must be of the form p k where p is some prime number and k is a...

See overview in Oxford Index

finite field

Edited by Andrew Butterfield and Gerard Ekembe Ngondi.

in A Dictionary of Computer Science

January 2016; p ublished online January 2016 .

Reference Entry. Subjects: Computing. 52 words.

A (mathematical) *field with a finite number of elements. The number of elements must be of the form p

Go to Oxford Reference »  home page

finite field

John Daintith and Edmund Wright.

in A Dictionary of Computing

January 2008; p ublished online January 2008 .

Reference Entry. Subjects: Computing. 53 words.

A (mathematical) *field with a finite number of elements. The number of elements must be of the form p

Go to Oxford Reference »  home page

finite field

Overview page. Subjects: Computing.

A (mathematical) field with a finite number of elements. The number of elements must be of the form p k where p is some prime number and k is a...

See overview in Oxford Index

Proper Toric Maps Over Finite Fields

Mark Andrea A. de Cataldo.

in International Mathematics Research Notices

January 2015; p ublished online March 2015 .

Journal Article. Subjects: Mathematics; Pure Mathematics. 6405 words.

We determine a strong form of the decomposition theorem for proper toric maps over finite fields.

Go to Oxford Journals »  full text

The Situation over a Finite Field

Nicholas M. Katz.

in Convolution and Equidistribution

January 2012; p ublished online October 2017 .

Chapter. Subjects: Number Theory. 2195 words.

This chapter deals with the case of a finite field k, and a group scheme 𝓖/k. which is a form of 𝔾ₘ.

Go to Princeton University Press »  abstract

Arithmetic Correlations Over Large Finite Fields

Jonathan P. Keating and Edva Roditty-Gershon.

in International Mathematics Research Notices

January 2016; p ublished online June 2015 .

Journal Article. Subjects: Mathematics; Pure Mathematics. 3174 words.

The auto-correlations of arithmetic functions, such as the von Mangoldt function, the M[math] bius function, and the divisor function, are the subject of classical problems in analytic...

Go to Oxford Journals »  full text

VALUE SETS OF POLYNOMIAL MAPS OVER FINITE FIELDS

Gary L. Mullen, Daqing Wan and Qiang Wang.

in The Quarterly Journal of Mathematics

December 2013; p ublished online October 2012 .

Journal Article. Subjects: Pure Mathematics. 0 words.

We provide upper bounds for the cardinality of the value set of a polynomial map in several variables over a finite field. These bounds generalize earlier bounds for univariate polynomials.

null...

Go to Oxford Journals »  full text   » abstract

Quantum Field Theory At Finite Temperature: Equilibrium Properties

JEAN ZINN-JUSTIN.

in Quantum Field Theory and Critical Phenomena

June 2002; p ublished online January 2010 .

Chapter. Subjects: Mathematical and Statistical Physics. 14589 words.

This chapter reviews some equilibrium properties in Statistical Quantum Field Theory, that is, relativistic Quantum Field Theory (QFT) at finite temperature, a relativistic extension of the...

Go to Oxford Scholarship Online »  abstract

Curves in abelian varieties over finite fields

Fedor Bogomolov and Yuri Tschinkel.

in International Mathematics Research Notices

January 2005; p ublished online January 2005 .

Journal Article. Subjects: Mathematics. 0 words.

Over an algebraic closure of a finite field, we show that multiples of a curve generating an abelian variety cover the whole abelian variety. As a corollary, there exist varieties over such...

Go to Oxford Journals »  full text   » abstract

Group Structures of Elliptic Curves Over Finite Fields

Vorrapan Chandee, Chantal David, Dimitris Koukoulopoulos and Ethan Smith.

in International Mathematics Research Notices

January 2014; p ublished online June 2013 .

Journal Article. Subjects: Mathematics. 3135 words.

It is well known that if E is an elliptic curve over the finite field , then for some positive integers m,k. Let S(M,K) denote the set of pairs (m,k) with mM and kK for which there...

Go to Oxford Journals »  full text   » abstract

Sum-product Estimates in Finite Fields via Kloosterman Sums

Derrick Hart, Alex Iosevich and Jozsef Solymosi.

in International Mathematics Research Notices

January 2007; p ublished online January 2007 .

Journal Article. Subjects: Mathematics; Pure Mathematics. 0 words.

We establish improved sum-product bounds in finite fields using incidence theorems based on bounds for classical Kloosterman and related sums.

Go to Oxford Journals »  full text

Relativistic Mean-Field Theory with the Pion in Finite Nuclei

Hiroshi Toki, Satoru Sugimoto and Kiyomi Ikeda.

in Progress of Theoretical Physics

November 2002; p ublished online November 2002 .

Journal Article. 0 words.

We study the possibility of the existence of a finite pion mean field in finite nuclei in the relativistic mean-field (RMF) theory. We are led to conjecture this existence by findings of...

Go to Oxford Journals »  abstract

Chiral Sigma Model with Pion Mean Field in Finite Nuclei

Yoko Ogawa, Hiroshi Toki, Setsuo Tamenaga, Hong Shen, Atsushi Hosaka, Satoru Sugimoto and Kiyomi Ikeda.

in Progress of Theoretical Physics

January 2004; p ublished online January 2004 .

Journal Article. 0 words.

The properties of infinite matter and finite nuclei are studied using the chiral sigma model in the framework of relativistic mean field theory. We reconstruct an extended chiral sigma...

Go to Oxford Journals »  abstract

Hardy–Littlewood Tuple Conjecture Over Large Finite Fields

Lior Bary-Soroker.

in International Mathematics Research Notices

January 2014; p ublished online November 2012 .

Journal Article. Subjects: Mathematics. 1614 words.

We prove the following function field analog of the Hardy–Littlewood conjecture (which generalizes the twin prime conjecture) over large finite fields. Let n and r be positive integers and qnull...

Go to Oxford Journals »  full text   » abstract

Relative Motives and the Theory of Pseudo-finite Fields

Johannes Nicaise.

in International Mathematics Research Papers

January 2007; p ublished online January 2007 .

Journal Article. Subjects: Mathematics. 0 words.

We generalize the motivic incarnation morphism from the theory of arithmetic integration to the relative case, where we work over a base variety S over a field k of characteristic zero. We...

Go to Oxford Journals »  full text

POLYNOMIAL VALUES IN SUBFIELDS AND AFFINE SUBSPACES OF FINITE FIELDS

Oliver Roche-Newton and Igor E. Shparlinski.

in The Quarterly Journal of Mathematics

June 2015; p ublished online December 2014 .

Journal Article. Subjects: Pure Mathematics. 4859 words.

For an integer [math], a prime power [math] and a polynomial [math] over a finite field [math] of [math] elements, we obtain an upper bound on the frequency of elements in an orbit...

Go to Oxford Journals »  full text   » abstract

Gindikin–Karpelevich Finiteness for Kac–Moody Groups Over Local Fields

Auguste Hébert.

in International Mathematics Research Notices

November 2017; p ublished online October 2016 .

Journal Article. Subjects: Mathematics; Pure Mathematics. 7349 words.

Abstract

In this article, we prove some finiteness results about split Kac–Moody groups over local non-archimedean fields. Our results generalize those of “An...

Go to Oxford Journals »  full text

An analog of Tate's conjecture over local and finitely generated fields

Vladimir G. Berkovich.

in International Mathematics Research Notices

January 2000; p ublished online January 2000 .

Journal Article. Subjects: Mathematics. 0 words.

Let K be a local non-Archimedean field, p the characteristic of the residue field of K,l a prime number different from the characteristic of K,X a separated scheme of finite type over...

Go to Oxford Journals »  full text   » abstract

Frobenius distributions of elliptic curves over finite prime fields

Ernst-Ulrich Gekeler.

in International Mathematics Research Notices

January 2003; p ublished online January 2003 .

Journal Article. Subjects: Mathematics. 0 words.

We study the number H(t,p) of isomorphism classes of elliptic curves with Frobenius trace t ∈ ℤ over the finite field F p . It may be predicted through a...

Go to Oxford Journals »  full text   » abstract

DIVISIBILITY OF EXPONENTIAL SUMS AND SOLVABILITY OF CERTAIN EQUATIONS OVER FINITE FIELDS

Francis N. Castro, Ivelisse Rubio and José M. Vega.

in The Quarterly Journal of Mathematics

June 2009; p ublished online June 2008 .

Journal Article. Subjects: Pure Mathematics. 0 words.

Carlitz [Solvability of certain equations in a finite field, Quart. J. Math. (Oxford) 7 (1956), 3–4] determined conditions under which infinite families of polynomials have solutions in a...

Go to Oxford Journals »  full text   » abstract